Vol. 7, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
The $J$-flow on Kähler surfaces: a boundary case

Hao Fang, Mijia Lai, Jian Song and Ben Weinkove

Vol. 7 (2014), No. 1, 215–226

We study the J-flow on Kähler surfaces when the Kähler class lies on the boundary of the open cone for which global smooth convergence holds and satisfies a nonnegativity condition. We obtain a C0 estimate and show that the J-flow converges smoothly to a singular Kähler metric away from a finite number of curves of negative self-intersection on the surface. We discuss an application to the Mabuchi energy functional on Kähler surfaces with ample canonical bundle.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Kähler, $J$-flow, complex Monge–Ampère
Mathematical Subject Classification 2010
Primary: 53C44, 53C55
Received: 9 January 2013
Accepted: 22 August 2013
Published: 7 May 2014
Hao Fang
Department of Mathematics
University of Iowa
Iowa City, IA 52242
United States
Mijia Lai
Department of Mathematics
University of Rochester
Rochester, NY 14642
United States
Jian Song
Department of Mathematics
Rutgers University
Piscataway, NJ 08854
United States
Ben Weinkove
Mathematics Department
Northwestern University
Evanston, IL 60208
United States